Benutzer: Gast  Login
Dokumenttyp:
Zeitschriftenaufsatz 
Autor(en):
Kevei, P. and Mason, D. M. 
Titel:
Couplings and strong approximations to time dependent empirical processes based on i.i.d. fractional Brownian Motions 
Abstract:
We define a time dependent empirical process based on n i.i.d. fractional Brownian motions and establish Gaussian couplings and strong approximations to it by Gaussian processes. They lead to functional laws of the iterated logarithm for this process. 
Stichworte:
coupling inequality; fractional Brownian motion; strong approximation; time dependent empirical process. 
Dewey Dezimalklassifikation:
510 Mathematik 
Zeitschriftentitel:
Journal of Theoretical Probability 
Jahr:
2017 
Band / Volume:
30 
Jahr / Monat:
2017-09 
Quartal:
1. Quartal 
Monat:
Sep 
Heft / Issue:
Seitenangaben Beitrag:
729–770 
Reviewed:
ja 
Sprache:
en 
Verlag / Institution:
Springer 
Print-ISSN:
0894-9840 
E-ISSN:
1572-9230 
Status:
Verlagsversion / published 
TUM Einrichtung:
Lehrstuhl für Mathematische Statistik 
Format:
Text